# SDR ASAA2016061117357

- Difficulty date: June 11, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,518 hours, 47,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577510
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT CHEM-MILL BELOW STRINGER 23R, BS 727E +2.  ACFT GROUNDED.  REPAIRED THE SKIN IAW SRM 53-00-01 REP 31.
